This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I currently use Timix for ED and have been tritating the dose, I am at 0.35ml and still have throbbing and discomfort 2-3 hours after use. Would it be appropriate to use maybe, 0.20ml and take a viagra or cialis in addition. I never got the discomfort with those drugs, they just weren't as effective? I am 100 % satisfied with the effectiveness of the trimix, but the after affects are almost unbearable.
Thanks for writing in. Trimix is a combination of alprostadil, phentolamine and papaverine. Treatment with Trimix comes with some long term side effects. Mild pain, scarring and fibrosis are the common side effects. I would suggest that you visit a urologist to assess the dose requirements in your case.
I can't believe there isn't more info on this drug. My husband used this tonight. When he went to the clinic his penis was erect for 2 hours. They had to give him an anedote. They gave him a lesser dosage to take home to use. He took that doseage at 5 PM. It's almost 8PM. He has taken the sudefed and the antedote. He is taking another sudefed. I'm really concerned that they would let him go home with a dose they aren't even sure will work. I'm sure we will be calling the ER soon. I will say the dosage did what he wanted it to do, just lasted longer than he wanted or needed it to..... Quite the expensive experiment if you ask me. I love my husband for wanting to please me but not worth the risk...
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.